MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE CONFIRMATORY; HBSAG CONFIRMATORY

ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE CONFIRMATORY; HBSAG CONFIRMATORY
Catalog Number 04P54-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Refer to mdr number 344661-2018-00069 for the report documenting use of architect hbsag qual reagent.An evaluation is in process.
 
Event or Problem Description
The customer observed multiple (b)(6) results while using architect hbsag qualitative confirmatory reagents.The following data was provided.Sid (b)(6) (tested (b)(6) 2018) initial (b)(6) ((b)(6)), repeat (b)(6) ((b)(6)).Confirmatory testing was (b)(6).(b)(6) method was (b)(6).Sid (b)(6) (tested (b)(6) 2018) initial (b)(6) ((b)(6)), repeat (b)(6) ((b)(6)).Confirmatory testing was (b)(6).The customer stated the same specimen was repeated an hour and a half later and (b)(6) results were observed for both methods, however the specific values were not provided.(b)(6) method was (b)(6).No impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional information was received regarding the patient specimen confirmatory result disposition and included that neither patient specimen was confirmed hbsag reactive (nonreactive for hbsag).Neither specimen result using the suspect product was considered discrepant.Based on this information, this complaint is no longer a reportable event.
 
Additional Manufacturer Narrative
Describe event or problem was updated with new information for the patients and test date for sid (b)(6) year was updated as 2018 from 2028.Suspect medical device 4.Catalog number and lot number was changed to ln 04p54-25 ln 85274fn00 from 04p54-25 ln unknown.Concomitant medical products update to ln 04p53-25 ln 85264fn00 from 04p53 ln unknown.Device evaluated by mfr: an evaluation is in process.
 
Event or Problem Description
On october 18, 2018, additional information was provided.Sid (b)(6) 2.58 s/co 0.85% confirmatory neutralization.Sid (b)(6) 2.18 s/co, 0.23% % confirmatory neutralization, additional repeat was nonreactive (0.25 s/co).Per the product package insert, %neutralization values less than 15% are considered invalid.Corrected test date, sid (b)(6) was tested on (b)(6) 2018.

Brand Name
ARCHITECT HBSAG QUALITATIVE CONFIRMATORY
Common Device Name
HBSAG CONFIRMATORY
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key7791591
Report Number3008344661-2018-00070
Device Sequence Number16731197
Product Code LOM
UDI-Device Identifier00380740007799
UDI-Public00380740007799
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04P54-25
Device Lot Number85274FN00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2018
Supplement Date Received by Manufacturer10/18/2018
10/24/2018
Initial Report FDA Received Date08/16/2018
Supplement Report FDA Received Date10/19/2018
11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR LN 03M74-02; ARCHITECT I2000SR LN 03M74-02; ARCHITECT I2000SR LN 03M74-02; LN 04P53 LN UNKNOWN; LN 04P53-25 LN 85264FN00; LN 04P53-25 LN 85264FN00; SN ISR51499, ARCH HBSAG QUAL; SN ISR51499, ARCH HBSAG QUAL; SN ISR51499, ARCH HBSAG QUAL